# SDR EISA97279

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT LIGHT CAME ON IN-FLIGHT.  AMBER LIGHT INDICATION ON FLAP UP NR 2 SLAT DID NOT RETRACT.  REPOSITIONED AT 2 DEGREES AND UP LIGHT DID NOT EXTINGUISH.  REMOVED AND REPLACED NR 2 LEADING EDGE SLAT PER MM 27.  OPS CHECK NORMAL.  (X)
